应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
2021 Vol.37 Issue.1,
Published 15 January 2021

ARTICLES
ARTICLES
1 Some Explorations on Two Conjectures About Rademacher Sequences
Ze-chun HU, Guo-lie LAN, Wei SUN
2021 Vol. 37 (1): 1-16 [Abstract] ( 8 ) [HTML 1KB] [ PDF 189KB] ( 135 )
17 Estimating Differences in Restricted Mean Lifetime Using Additive Hazards Models under Dependent Censoring
Qun LI, Bao-xue ZHANG, Liu-quan SUN
2021 Vol. 37 (1): 17-34 [Abstract] ( 13 ) [HTML 1KB] [ PDF 178KB] ( 118 )
35 Number of Induced Matchings of Graphs
Yan CHEN, Yan LIU
2021 Vol. 37 (1): 35-47 [Abstract] ( 16 ) [HTML 1KB] [ PDF 1652KB] ( 115 )
48 Uniform Lipschitz Estimates of Homogenization of Elliptic Systems in Divergence Form with Dini Conditions
Rong DONG, Dong-sheng LI, Hai-liang ZHANG
2021 Vol. 37 (1): 48-68 [Abstract] ( 13 ) [HTML 1KB] [ PDF 234KB] ( 91 )
69 p-arrangeable Graphs are Folkman Linear
Xun CHEN, Qi-zhong LIN
2021 Vol. 37 (1): 69-74 [Abstract] ( 6 ) [HTML 1KB] [ PDF 143KB] ( 84 )
75 A Necessary and Sufficient Condition for the Solvability of the Nonlinear Schrödinger Equation on a Finite Interval
Ruo-meng LI, Xian-guo GENG
2021 Vol. 37 (1): 75-100 [Abstract] ( 11 ) [HTML 1KB] [ PDF 270KB] ( 137 )
101 Maximum Likelihood Estimator of the Location Parameter under Moving Extremes Ranked Set Sampling Design
Wang-xue CHEN, Chun-xian LONG, Rui YANG, Dong-sen YAO
2021 Vol. 37 (1): 101-108 [Abstract] ( 18 ) [HTML 1KB] [ PDF 131KB] ( 133 )
109 Modelling the Effects of Pest Control with Development of Pesticide Resistance
Bing LIU, Bao-lin KANG, Feng-mei TAO, Gang HU
2021 Vol. 37 (1): 109-125 [Abstract] ( 16 ) [HTML 1KB] [ PDF 980KB] ( 93 )
126 Convergence of Stochastic Gradient Descent in Deep Neural Network
Bai-cun ZHOU, Cong-ying HAN, Tian-de GUO
2021 Vol. 37 (1): 126-136 [Abstract] ( 13 ) [HTML 1KB] [ PDF 478KB] ( 122 )
137 Reflection and Refraction of Waves Across an Interface of Two-phase Flow
Kai HU, Hui KAN, Chun-lei TANG, Xiao-zhou YANG
2021 Vol. 37 (1): 137-147 [Abstract] ( 10 ) [HTML 1KB] [ PDF 187KB] ( 98 )
148 An Explicit Lower Bound for Blow Up Time in a Class of Nonlinear Wave Equations with Nonlinear Damping and Source Terms
Xiao-ming PENG, Ya-dong SHANG, Xue-qin WANG
2021 Vol. 37 (1): 148-154 [Abstract] ( 14 ) [HTML 1KB] [ PDF 148KB] ( 95 )
155 Multiple Solutions for the Klein-Gordon-Maxwell System with Steep Potential Well
Xiao-qi LIU, Chun-lei TANG
2021 Vol. 37 (1): 155-165 [Abstract] ( 11 ) [HTML 1KB] [ PDF 178KB] ( 110 )
166 A New Nonmonotone Trust Region Barzilai-Borwein Method for Unconstrained Optimization Problems
Xing LI, Wen-li DONG, Zheng PENG
2021 Vol. 37 (1): 166-175 [Abstract] ( 14 ) [HTML 1KB] [ PDF 149KB] ( 93 )
176 A New Lower Bound on the Potential-Ramsey Number of Two Graphs
Jin-zhi DU, Jian-hua YIN
2021 Vol. 37 (1): 176-182 [Abstract] ( 13 ) [HTML 1KB] [ PDF 137KB] ( 96 )
183 Markov Jump Processes in Estimating Sharing of Identity by Descent
Xian CHEN, Wei GUO, Xu-min NI
2021 Vol. 37 (1): 183-191 [Abstract] ( 10 ) [HTML 1KB] [ PDF 162KB] ( 96 )
192 On d-row (Column) Antimagic Matrices and Subset Partitions
Zhi-he LIANG, Shi-xin LIANG
2021 Vol. 37 (1): 192-200 [Abstract] ( 10 ) [HTML 1KB] [ PDF 130KB] ( 97 )
Acta Mathematicae Applicatae Sinica, English Serie
      Forthcoming Articles
      Current Issue
      Archive
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9